English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86402 (59%)
Visitors : 8154739      Online Users : 98
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/85039

    Title: Computational Comparison of the General Weighted Moments Estimators of the Scale Parameter of a Pareto distribution with known shape parameter with Other Estimators Based on a Multiply Type II Censored Sample
    Authors: Wu, Shu-Fei;Lou, Kuo-Ren;Lin, Ying-Po
    Contributors: 淡江大學統計學系
    Keywords: multiply type II-censored sample;Pareto distribution;weighted moments estimator;general weighted moments estimator
    Date: 2012
    Issue Date: 2013-04-03 23:08:30 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: Wu et al. [Computational comparison for weighted moments estimators and BLUE of the scale parameter of a Pareto distribution with known shape parameter under type II multiply censored sample, Appl. Math. Comput. 181 (2006), pp. 1462–1470] proposed the weighted moments estimators (WMEs) of the scale parameter of a Pareto distribution with known shape parameter on a multiply type II-censored sample. They claimed that some WMEs are better than the best linear unbiased estimator (BLUE) based on the exact mean-squared error (MSE). In this paper, the general WME (GWME) is proposed and the computational comparison of the proposed estimator with the WMEs and BLUE is done on the basis of the exact MSE for given sample sizes and different censoring schemes. As a result, the GWME is performing better than the best estimator among 12 WMEs and BLUE for all cases. Therefore, GWME is recommended for use. At last, one example is given to demonstrate the proposed GWME.
    Relation: Journal of Statistical Computation and Simulation 82(12), pp.1813-€“1825
    DOI: 10.1080/00949655.2011.596152
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback